# SDR IPXA09557236

- Difficulty date: August 29, 2009
- Submitted: August 31, 2009
- Operation: Air carrier
- Aircraft: N410UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 23732
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 146N536111
- Condition: Damaged
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:N/A DAMAGED FLOOR PANEL POS 14L 1.00 X 1.00 X .100 DEF 406611.  REPAIRED IAW EO-B757-5320-34789-A.
